# SDR DL73E961346

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Ruptured
- Location: Lt Amc
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER T/O, A/C WOULD NOT PRESSURIZE, MAIN AND FWD OUTFLOW VALVES CLOSED AND GOOD DUCT PRESSURE.  FOUND COMPRESSOR OUTLET DUCT FOR LEFT AMC RUPTURED.
